Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Farrell-Jones Isomorphism Conjecture for finite covolume hyperbolic actions and the algebraic $K$-theory of Bianchi groups

Authors: E. Berkove, F. T. Farrell, D. Juan-Pineda and K. Pearson
Journal: Trans. Amer. Math. Soc. 352 (2000), 5689-5702
MSC (1991): Primary 19A31, 19B28, 19D35
Published electronically: June 28, 2000
MathSciNet review: 1694279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We prove the Farrell-Jones Isomorphism Conjecture for groups acting properly discontinuously via isometries on (real) hyperbolic $n$-space $\mathbb{H} ^n$ with finite volume orbit space. We then apply this result to show that, for any Bianchi group $\Gamma$, $Wh(\Gamma)$, $\tilde K_0(\mathbb{Z}\Gamma)$, and $K_i(\mathbb{Z}\Gamma)$ vanish for $i\leq -1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 19A31, 19B28, 19D35

Retrieve articles in all journals with MSC (1991): 19A31, 19B28, 19D35

Additional Information

E. Berkove
Affiliation: Department of Mathematics, Lafayette College, Easton, Pennsylvania 18042-1781

F. T. Farrell
Affiliation: Department of Mathematics, Binghamton University, Binghamton, New York 13902

D. Juan-Pineda
Affiliation: Instituto de Matemáticas, UNAM Campus Morelia, Apartado Postal 61-3 (Xangari), Morelia, Michoacán, Mexico 58089

K. Pearson
Affiliation: Department of Mathematics and Computer Science, Valparaiso University, Valpa- raiso, Indiana 46383

PII: S 0002-9947(00)02529-0
Keywords: $K$-theory, discrete groups
Received by editor(s): July 2, 1998
Published electronically: June 28, 2000
Additional Notes: Research partially supported by NSF grant DMS-9701746 (the second author) and a DGAPA-UNAM research grant and CONACyT # 25314E (the third author)
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia